Using Xanax together with Prozac may increase your blood levels of Xanax or cause it to stay in your body longer. This can cause symptoms such as excessive drowsiness. Talk with your doctor before using these medications together. You may need a dose adjustment or special tests to safely take both medications. Also you should not take the Soma and Xanax together at the same time, space them about two hrs apart. Now for the Percocet and Prozac taking together could cause a rare, but serious side effect called serotonin syndrome, but doesn't mean you will get it as it is very rare. Many people take a combo of meds that can cause it including myself with no problems. In conclusion, even though I take similar meds as you with no problems, doesn't mean you will have no problems as we are all different and especially if you've never taken them together. If it were me I would talk to my doctor before taking all the meds you asked about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
What will happen if I take a capeful of g h b and I take percocet 10mil. and two soma 350, for pain?
Posted 1 May 2010 • 4 answers
Posted 3 Apr 2011 • 3 answers
Posted 16 Oct 2011 • 5 answers
Posted 5 Jul 2012 • 1 answer